question-icon

Hi i was taking a low dose birth control pila..

default
Posted on Tue, 25 Dec 2018
Question: Hi i was taking a low dose birth control pila.. now i have change to a normal/medium dose hormone pill. While i was taking the first Sometimes i would not get my period. Bow i had to
Change and os the third cycle i take the new pill but i did not get my period is this normal?
doctor
Answered by Dr. Soumya (45 minutes later)
Brief Answer:
Hormonal variation

Detailed Answer:
Hi,

I understand your concerns.

Following is my reply:

1) You are right.

2) Switching new pill causes increase in hormonal levels and might delay the periods.

3) Wait for the periods and you might get it in a week.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Soumya (1 hour later)
This is the 3 month using the different pill. And i have had my normal period the past 2 months and now i am not getting it i am about 5 days late
doctor
Answered by Dr. Soumya (25 hours later)
Brief Answer:
This is normal

Detailed Answer:
Hi,

Delay for few days is common while on OC pills. This could also be related to new events in life, stress, travelling , exams etc.

You can wait for another week for periods to start.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3018 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi i was taking a low dose birth control pila..

Brief Answer: Hormonal variation Detailed Answer: Hi, I understand your concerns. Following is my reply: 1) You are right. 2) Switching new pill causes increase in hormonal levels and might delay the periods. 3) Wait for the periods and you might get it in a week. Let me know if you need anymore help. Regards